# SDR DL757081235

- Difficulty date: September 26, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,836 hours, 30,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAA, CORROSION WAS FOUND ON THE BELLY SKIN UNDER THE RADIO ALTIMETER ANTENNA.  THE CORROSION WAS REMOVED AND A REPAIR WAS INSTALLED PER BOEING INSTRUCTIONS.
